# SDR C2XA09SH057

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145
- Aircraft serial: 511
- Aircraft time: 17,907 hours, 13,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235401
- Part serial: 283525
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT HORIZ STAB L/E HAS CORROSION AROUND RIVET HEADS ON UPPER SIDE (MARKED).  MAINTENANCE REMOVED CORROSION AND COMPLETED REPAIR OF LT HORIZ STAB UPPER SURFACE BY INSTALLING RIVETS IAW EC5510-01201.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
